Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Teenager needs help! (Testicle problems?)
    avatar
    fishburner101 posted:
    So, for a while now I have had this slight pain in my ball sack. The cords, I guess that's what they're like, that connect your testicles to your body, seem like they're thicker than they used to be and they are causing me a slight pain. I don't know why it's happening or what it's caused from. The pain doesn't happen often but it's getting worse and is bothering me right now. I don't know what to do, and I need tips on what it is and what I should do. I could ask to get a physical because I haven't had one in a while, but I don't want to if I don't have to. Help me pleaasee!!
    Reply
     
    avatar
    abe648 responded:
    This is something that needs to be dealt with by a Doc and the sooner the better. It could be something natural or it could be something that needs attention now. We cannotdiabnosis on line. Make an appointment to find out for sure what is going on.


    Spotlight: Member Stories

    I'm 19 and just married. I joined this site in order to read as much as possible on pregnancy. We would love to add to our family and I'm want...More

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.